# SDR HEEA078227

- Difficulty date: February 28, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N975AE
- Make and model: Snias AS350B
- Aircraft serial: 2777
- Aircraft time: 4,199 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 642790041
- Part serial: 4168
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

OIL PRESSURE INDICATOR SHOWS NO PRESSURE ON ENGINE START. REPLACED THE OIL PRESSURE TRANSMITTER.
